# SDR GTIA040661

- Difficulty date: July 2, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND G1 FORWARD INBOARD MOUNT NUT PLATE SHEAREDON INSTALLATION. REMOVED FLOORBOARD AT OUTBOARD STATION 160-200.  FLOORBOARD HAS EXTENSIVE DELAMINATION.  FABRICATED NEW FLOORBOARD.  INSTALLED FLOORBOARD.  (M)
